# SDR USAAD00179

- Difficulty date: November 21, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 11049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT SECTION OF THE FLOOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE AFT FLOOR EMERGENCY LIGHTS CHARGER.  (M)
